# SDR SWIA200922466

- Difficulty date: August 23, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 17,591 hours, 15,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 CEILING EMERGENCY LIGHTS INOP.  (FLT 6556)  RELAMPED EMERGENCY LIGHT.
